# SDR CALA2020111301269

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620400
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EMERGENCY EXIT HATCH HAS A FRAME CRACKED-SUPPORT TASK-NR 9292384 GENERATED BY V077960 AT HAECO LCQ.  LT FWD EMERGENCY EXIT HATCH FRAME THAT WAS CRACKED WAS REPLACED WITH A NEW FRAME, IAW A320 SRM 51-72-11-911-001 PART 2C AND 51-72-11-911-001 PART D.  APPLIED CIC IAW A320 SRM 51-23-12-801 PG 3 (B) 1-3.  REMOVED DOT K004.  ACCOMPLISHED BY V914609 INSP BY V914 670.
